# SDR AALA202311054899

- Difficulty date: November 2, 2023
- Submitted: November 5, 2023
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 72,544 hours, 27,903 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. DOOR RUBS ON DOOR JAMB IN FLIGHT. MAINTENANCE ADJUSTED THE LAVATORY DOOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
